Jump to content
CrazyBoards.org

Recommended Posts

So I've been on Lamictal for 4 weeks now.  I am 50 mgs (25 am/pm).  I do that for one more week, and then 75 mgs for 2 weeks and then 100 mg. 

I've really not had many side effects.  I had the bout with canker sores, but that is gone.  I'm a little dizzy at times; like when I move my head too fast.  But other than that - nothing.

Well today I wake up and my calve muscles are so sore.  I honestly cannot think of anything I've done to cause this (God knows not exercise). 

My question is, would I be starting to experience side effects NOW after being on it for almost 4 weeks? 

And for those of you who did suffer side effects, do they go away, or does it just become something you have to learn to put up with?

Thanks all!

Link to comment
Share on other sites

It is common to have side effects appear at each dosage change.    Yes the sore muscles can be from the Lamictal, that is extremely common. 

If they don't ease up before your next scheduled increase call your Pdoc and discuss slowing things down and delaying the next increase.

I think most people find that the majority of the symptoms slowly ease off and disappear.

Good luck

a.m.

Link to comment
Share on other sites

Guest billycat

Hi Anne,      With each increase my muscles ached...espesially my legs, thighs

mostly, they felt like they were 500 lbs. each this would last 4 or 5 days then it would pass I also had other side affects as well that would also pass in a few days.

Other than that Lamictal has changed my life! good luk to you.

Link to comment
Share on other sites

Hi Anne,      With each increase my muscles ached...espesially my legs, thighs mostly, they felt like they were 500 lbs. each this would last 4 or 5 days then it would pass I also had other side affects as well that would also pass in a few days. Other than that Lamictal has changed my life! good luk to you.

<{POST_SNAPBACK}>

Same experience for me.

Link to comment
Share on other sites

Well, like everyone else in the world, I'm going to start working out again in January after my phase of gluttony ends.  I hope it is not too difficult while I'm titrating.  My goal is to get to 100 mgs and right now I'm at 50.  On Saturday, I start at 75 for two weeks.

Link to comment
Share on other sites

It is a good thing that the Lamictal is helping me so much and I can really notice the benefits, because I really don't feel too good today and I know it is side effects and I know it will end.  I bumped up to 75 on Saturday and today my arms and back are sore and I have a headache.  In two weeks I bump up to 100 mg and then hopefull that will be therapeutic enough and I'll be done!

Happy New Year!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...